ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Gauss law commutator in the chirally gauged Wess-Zumino-Witten model

Percacci, R and Rajaraman, R (1988) Gauss law commutator in the chirally gauged Wess-Zumino-Witten model. In: Physics Letters B, 201 (2). 256 -260.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/0370-2693(88)90224-9

Abstract

We evaluate the commutator of the Gauss law constraints starting from the chirally gauged Wess-Zumino-Witten action. The calculations are done at tree level, i.e. by evaluating corresponding Poisson brackets. The results are compared with commutators obtained by others directly from the gauged fermionic theory, and with Faddeev's results based on cohomology.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 17 Sep 2010 09:26
Last Modified: 17 Sep 2010 09:26
URI: http://eprints.iisc.ernet.in/id/eprint/32200

Actions (login required)

View Item View Item